# SDR DALA2024030503020

- Difficulty date: February 29, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 27,676 hours, 2,775 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 6
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3503 -DIV- TO HNL DUE TO RIGHT SPOILER NBR 6 FAULT. QRH REQUIRES ADDITIONAL FUEL LOAD FOR SPOILER FAULT. CORRECTIVE ACTION: PLACED SPOILER ON MEL; REPLACED #6 SPOILER FCRM FIN 206CL2 IAW A350-A-27-64-53. (LP# 0223279, 5771175)
